Affordable Access

Access to the full text

Algebraic supergroups of Cartan type

Authors
  • Gavarini, Fabio
Type
Published Article
Journal
Forum Mathematicum
Publisher
De Gruyter
Publication Date
Sep 12, 2012
Volume
26
Issue
5
Pages
1473–1564
Identifiers
DOI: 10.1515/forum-2011-0144
Source
De Gruyter
Keywords
License
Yellow

Abstract

I present a construction of connected affine algebraic supergroups 𝐆V associated with simple Lie superalgebras 𝔀 of Cartan type and with 𝔀-modules V. Conversely, I prove that every connected affine algebraic supergroup whose tangent Lie superalgebra is of Cartan type is necessarily isomorphic to one of the supergroups 𝐆V that I introduced. In particular, the supergroup associated in this way with 𝔀=W(n)$ \mathfrak {g}= W(n) $ and its standard representation is described.

Report this publication

Statistics

Seen <100 times